# SDR 95UAL747033

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 747422
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Failed
- Location: Nr 3 Med
- Component: Bf Goodrich, 7A14311
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPARE MED NR 3 SLIDE/RAMP INTERNAL BULKHEAD SEPARATED DURING INFLATION USING SHOP AIR.  REPLACED UNIT.
